# SDR SWAA2016090155370

- Difficulty date: August 16, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6543572
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER PIVOT BEARING LOOSE IN HINGE FITTING AT INBD CENTER LOCATION WBL 119.25.  R & R FITTING IAW AMM & SRM.
